| Model Number |
RNS-9703-019 |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the screen on the rns was white.Power cycling the unit did not resolve the issue.They were provided with an exchange.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that the screen on the rns was white.